# SDR AALA202112100483

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737*
- Aircraft serial: 40763
- Aircraft time: 31,782 hours, 13,125 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY AT DOOR L1 HARD TO OPEN AND CLOSE. REPOSITIONED FORWARD LAVATORY DOOR (LATCH OUT OF POSITION) OPERATIONS. CHECK NORMAL REF AMM 25-40-00.
